MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046730750
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 7.0x30x75cm express® ld iliac / biliary stent was advanced to treat the lesion.When the physician advanced the device through a sheath or a guide catheter, the stent came off the balloon.The physician attempted to snare the dislodged stent but the snaring device tangled in the stent.The patient then was taken to the operating room for a non-scheduled surgery to remove the dislodged stent.The stent was removed and a different stent was deployed.The procedure was then completed.No further patient complications were reported and the patient's status was okay.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the target lesion was located in the superior mesenteric artery.No patient complications were reported.

Brand Name
EXPRESS® LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7515286
Report Number2134265-2018-04073
Device Sequence Number14078729
Product Code NIO
UDI-Device Identifier08714729579663
UDI-Public08714729579663
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2020
Device Model NumberH74938046730750
Device Catalogue Number38046-73075
Device Lot Number0020845221
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR